| Model Number |
SN2558 |
| Medical Device Problem Codes |
Decoupling (1145); Defective Component (2292)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
05/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that they after the nurse finished drawing up vaccine and recapped the needle, she felt a poke and realized the needle had poked through the plastic cap.There are two issues with these needles: 1.The needle is flimsy and flexible and moves side to side and, 2.The plastic cap is made with inferior plastic that is soft.
Additional Manufacturer Narrative
Due to the unavailability of batch information, the complaint could not be confirmed.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.